# SDR COEA2012070223917

- Difficulty date: July 2, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 23,866 hours, 30,949 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Mount
- Part number: S55275006200
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK / LEVEL 2 CORROSION:  LEFT ELEVATOR HORN LEADING EDGE MOUNT ASSEMBLY INCLUDING BALANCE WEIGHT MOUNT HAS CORROSION (LENGTH 2.2", WIDTH .750", DEPTH .020").  REMOVED CORROSION AND REMOVED AND REPLACED LEFT ELEVATOR HORN LEADING EDGE MOUNT(LEFT ELEVATOR TIP RIB NOSE) WITH OEM PART.
